Volume 5, Number 2 (2014)
10 articles
-
New Integral Inequalities through Invexity with Applications
-
On Some Isomorphisms between Bounded Linear Maps and Non-Commutative Lp-Spaces
-
Eigenvalues for Iterative Systems of (n,p)-Type Fractional Order Boundary Value Problems
-
Global Existence and Blow-Up of Solutions for a Quasilinear Parabolic Equation with Absorption and Nonlinear Boundary Condition
-
Presic-Boyd-Wong Type Results in Ordered Metric Spaces
-
Fractional Ostrowski Inequalities for s-Godunova-Levin Functions
-
Some Coupled Coincidence Points Results of Monotone Mappings in Partially Ordered Metric Spaces
-
Generalization of Integral Inequalities for Product of Convex Functions
-
Some Results on the Drazin Inverse of a Modified Matrix with New Conditions
-
Properties of Meromorphic Solutions of a Class of Second Order Linear Differential Equations